# SDR DALA2019080514577

- Difficulty date: July 30, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 84,237 hours, 22,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM. REMOVED OBSTRUCTION FROM GIRT BAR ENGAGEMENT AREA + SECURED LANYARD. DOOR OPS CHK IAW B757 AMM 25-66. OPS CHK OK AC.
